RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 786–789 (Mi mz999)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Sparseness of Exceptional Quotient Singularities

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm999

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 664–667

Bibliographic databases:

Received: 20.03.2000

Citation: Yu. G. Prokhorov, “Sparseness of Exceptional Quotient Singularities”, Mat. Zametki, 68:5 (2000), 786–789; Math. Notes, 68:5 (2000), 664–667

Citation in format AMSBIB
\Bibitem{Pro00}
\by Yu.~G.~Prokhorov
\paper Sparseness of Exceptional Quotient Singularities
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 786--789
\mathnet{http://mi.mathnet.ru/mz999}
\crossref{https://doi.org/10.4213/mzm999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835460}
\zmath{https://zbmath.org/?q=an:1060.14521}
\elib{http://elibrary.ru/item.asp?id=14085600}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 664--667
\crossref{https://doi.org/10.1023/A:1026636027672}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000015}


Linking options:
  • http://mi.mathnet.ru/eng/mz999
  • https://doi.org/10.4213/mzm999
  • http://mi.mathnet.ru/eng/mz/v68/i5/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, V. V. Shokurov, “The first main theorem on complements: from global to local”, Izv. Math., 65:6 (2001), 1169–1196  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. Cheltsov I. Shramov C., “Six-Dimensional Exceptional Quotient Singularities”, Math. Res. Lett., 18:6 (2011), 1121–1139  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Cheltsov I. Shramov C., “On Exceptional Quotient Singularities”, Geom. Topol., 15:4 (2011), 1843–1882  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Sakovics D., “Weakly-Exceptional Quotient Singularities”, Cent. Eur. J. Math., 10:3 (2012), 885–902  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Cheltsov I. Shramov C., “Weakly-Exceptional Singularities in Higher Dimensions”, J. Reine Angew. Math., 689 (2014), 201–241  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:48
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019